MAUDE Adverse Event Report: MEDINOL LTD. NIRXCELL COCR CORONARY STENT ON RX SYSTEM; STENT, CORONARY

MEDINOL LTD. NIRXCELL COCR CORONARY STENT ON RX SYSTEM; STENT, CORONARY
Model Number 3.5X33
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Dhr review was performed (september 20, 2018): all manufacturing and release test documentation is present and meets the requirements.Crimping, crossing profile, and securement measurements are all in compliance with the product requirements.All the released systems met specifications.
 
Event or Problem Description
"the stent came off of the cover and this is the second one that has occurred in 4 months." additional information received: from cordis (september 10, 2018): vessel / lesion characteristics: it is unknown whether the lesion was calcified.It is unknown whether there was vessel tortuosity.It is unknown whether there was vessel angulation.The device was not used for treatment of a chronic total occlusion.The device was stored and handled per the instructions for use (ifu).There was no difficulty removing the stylet or any of the sterile packaging.Components: the device was prepped according to instructions for use (ifu).Anomalies noted during or after the device was prepped: when pulling the cap off to prep the stent the actual stent came off the balloon and was stuck inside the cap.There was no unusual force used at any time during removal of the device.There were no kinks or other damages noted prior to inserting the product into the patient.The device was not clinically used.The device was never put in patient.There was so patient injury.From cordis (september 12, 2018): tracking number for the device was received.
 
Additional Manufacturer Narrative
Ifu review was performed (b)(6) 2018): no deviation of ifu was reported.
 
Event or Problem Description
The trigger for this follow-up mdr is the ifu review, performed (b)(6) 2018.The initial mdr was submitted on october 03, 2018.
 
Additional Manufacturer Narrative
Corrected data: as the device was expected to arrive for analysis, device evaluated by mfr was marked in fu1 mdr (submitted december 06, 2018) as: "device evaluation anticipated, but not yet begun".The section was corrected in this mdr to: "not returned to manufacturer".Additional data: final report (december 11, 2018) overall conclusions: the review of the dhr (device history record) indicates that the product was supplied meeting specifications.There is no evidence to suggest that there were any manufacturing issues that contributed to the reported event.The investigation was limited as we did not receive the used product.It is not possible to reach a definite conclusion as to how and why this event happened with the limited information that we received.There was no injury to patient.

Brand Name
NIRXCELL COCR CORONARY STENT ON RX SYSTEM
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, israel 97775 08
IS  9777508
MDR Report Key7929276
Report Number3003084171-2018-00045
Device Sequence Number11112655
Product Code MAF
UDI-Device Identifier07290107010993
UDI-Public07290107010993
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P110004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model Number3.5X33
Device Catalogue NumberNXL35033US
Device Lot NumberNUS01095
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2018
Supplement Date Received by Manufacturer10/31/2018
12/11/2018
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date11/25/2018
12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1